Công bố khoa học

2007

  1. Chuong NM, Tuan DA. A semilinear nonclassical pseudo-differential boundary value problem in Sobolev spaces Hl,p 1. Advanced in Deterministic and Stochastic Analysis. 2007:15-32.
  2. Du NHuu, Duy TKhanh, Viet VTien. Degenerate cocycle with index-1 and {L}yapunov exponents. Stoch. Dyn. 2007;7:229–245. doi:10.1142/S0219493707002013.
  3. Du NHuu, Tien LHuy. On the exponential stability of dynamic equations on time scales. J. Math. Anal. Appl. 2007;331:1159–1174. doi:10.1016/j.jmaa.2006.09.033.

2006

  1. Du NHuu, Sam VHai. Dynamics of a stochastic {L}otka-{V}olterra model perturbed by white noise. J. Math. Anal. Appl. 2006;324:82–97. doi:10.1016/j.jmaa.2005.11.064.
  2. Du NHuu, Linh VHoang. On the robust stability of implicit linear systems containing a small parameter in the leading term. IMA J. Math. Control Inform. 2006;23:67–84. doi:10.1093/imamci/dni044.
  3. Takeuchi Y, Du NHuu, Hieu NTrong, Sato K. Evolution of predator-prey systems described by a {L}otka-{V}olterra equation under random environment. J. Math. Anal. Appl. 2006;323:938–957. doi:10.1016/j.jmaa.2005.11.009.
  4. Egorov YV, Chuong NM, Tuan DA. A nonlassical semilinear boundary value problem for parabolic pseudodifferential equations in Sobolev spaces. Russian Doklady Akademii Nauk. 2006;411(6):732-735. doi:10.1134/S1064562406060226.
  5. Le V-T, Jiang X, Ngo SHong, Horiguchi S, Inoguchi Y. A Novel Dynamic Survivable Routing in WDM Optical Networks with/without Sparse Wavelength Conversion. Optical Switching and Networking. 2006;3(3-4):173–190.
  6. Du NHuu, Linh VHoang. Stability radii for linear time-varying differential–algebraic equations with respect to dynamic perturbations. Journal of Differential Equations. 2006;230:579 - 599. doi:http://dx.doi.org/10.1016/j.jde.2006.07.004.
  7. Du NHuu, Linh VHoang. Stability radii for linear time-varying differential-algebraic equations with respect to dynamic perturbations. J. Differential Equations. 2006;230:579–599. doi:10.1016/j.jde.2006.07.004.

2005

  1. Bich DHuy, Tuan TThanh. DYNAMICAL ANALYSIS OF MULTILAYERED REINFORCED COMPOSITE CYLINDRICAL SHELLS. Vietnam Journal of Mechanics. 2005;27:220–228.
  2. Du NHuu, Kon R, Sato K, Takeuchi Y. The evolution of periodic population systems under random environments. Tohoku Math. J. (2). 2005;57:447–468. Available at: http://projecteuclid.org/euclid.tmj/1140727068.
  3. Thang NQuoc, Bac DPhuong. Some rationality properties of observable groups and related questions. Illinois Journal of Mathematics . 2005;49(2):431-444. Available at: http://projecteuclid.org/euclid.ijm/1258138026.
  4. Du NHuu, Linh VHoang. Implicit-system approach to the robust stability for a class of singularly perturbed linear systems. Systems Control Lett. 2005;54:33–41. doi:10.1016/j.sysconle.2004.06.003.
  5. Du NHuu, Linh VHoang. Implicit-system approach to the robust stability for a class of singularly perturbed linear systems. Systems & Control Letters. 2005;54:33 - 41. doi:http://dx.doi.org/10.1016/j.sysconle.2004.06.003.

2004

  1. Vinh PChi, Ogden RW. On formulas for the Rayleigh wave speed. Wave Motion. 2004;39:191–197.
  2. Du NHuu, Kon R, Sato K, Takeuchi Y. Dynamical behavior of {L}otka-{V}olterra competition systems: non-autonomous bistable case and the effect of telegraph noise. J. Comput. Appl. Math. 2004;170:399–422. doi:10.1016/j.cam.2004.02.001.
  3. Anh PKy, Du NHuu, Loi LCong. Connections between implicit difference equations and differential-algebraic equations. Acta Math. Vietnam. 2004;29:23–39.
  4. Du NHuu, Van Quoc P. Optimal control problem for {L}iapunov exponents of two-dimensional systems. Random Oper. Stochastic Equations. 2004;12:11–34. doi:10.1163/156939704323067807.
  5. Thang DHung, Thinh N. Random bounded operators and their extension. Kyushu Journal of Mathematics. 2004;58:257-279.
  6. Egorov YV, Chuong NM, Tuan DA, Kiet TT. Nonclassical pseudodifferential boundary value problem in the Sobolev spaces Hl,p, $1. Proceedings of the International Conference Abtract and Applied Analysis. 2004:95-124.

2003

  1. Du NHuu, Lien DThi, Linh VHoang. On complex stability radii for implicit discrete time systems. Vietnam J. Math. 2003;31:475–488.
  2. Du NHuu. A {F}urstengerg-{K}ifer decomposition for implicit difference equations and its applications. Random Oper. Stochastic Equations. 2003;11:151–166. doi:10.1163/156939703322386904.
  3. Egorov YV, Chuong NM, Tuan DA. A semilinear nonclassical pseudodifferential boundary value problem in the Sobolev spaces. C. R. Acad.Sci. Paris, Ser I. 2003;337:451-456.

2002

  1. Loi LC, Du NHuu, Anh PK. On linear implicit non-autonomous systems of difference equations. J. Difference Equ. Appl. 2002;8:1085–1105. doi:10.1080/1023619021000053962.

2000

  1. Du NHuu. On the existence of bounded solutions for {L}otka-{V}olterra equations. Acta Math. Vietnam. 2000;25:145–159.
  2. Du NHuu. Optimal control problem for the {L}yapunov exponents of random matrix products. J. Optim. Theory Appl. 2000;105:347–369. doi:10.1023/A:1004661918667.

1999

  1. Du NHuu. Stability radii of linear differential algebraic equations. Vietnam J. Math. 1999;27:379–382.

1998

  1. Du NHuu. On the comparison of the stability and control problem of differential systems. Stochastic Anal. Appl. 1998;16:533–551. doi:10.1080/07362999808809547.